# SDR SWAA2022041988229

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER STTACH ANGLE STA 344-360; LBL 50; WL 208. / [01] UPON INVESTIGATION FOUND CRACKED INTERCOASTAL UPPER ATTACH ANGLE IS LOCATED AT BS 380 - 400; LBL 50; WL 208;[02] VERIFIED CRACK TO BE AT BS 380 TO BS 400; LBL 50; NOT AT BS 344-360 LBL 50.;[03] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 50; WL 208 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 50; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A5400. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NEW INTERCOSTAL UPPER P/N 143A541U174 ATTACH ANGLE STA 380-400; LBL 50; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A5400.;[07] UPDATED STEP 1.;[08] CERTIFIED ACTIONS 6 AND 7.;[09] VERIFIED CORRECTIVE ACTIONS 6-8. ALL WORK ACCOMPLISHED.;[10] ALL WORK ACCOMPLISHED.
